# SDR AS350B3

- Difficulty date: June 28, 2007
- Submitted: June 28, 2007
- Operation: General aviation
- Aircraft: N808CP
- Make and model: Snias AS350B3
- Aircraft serial: 4151
- Aircraft time: 161 hours
- Engine: Tmeca ARRIEL2B1
- Engine time: 161 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 350A32031002
- Part serial: M3527
- Condition: Warning Light
- Part time: 161 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MGB CHIP LIGHT CAME ON IN FLIGHT. REMOVED CHIP PLUGS FROM THE MGB AND THE MAST FOUND PARTICLES ON THE MGB PLUG LESS THAN LIMITS CALLED OUT IN AEC AS350B3 SPM 20.08.01.601 NOTHING ON THE MAST PLUG.  PERFORMED 10 MIN. HOVER AND RECHECKED CHIP PLUGS IAW AEC AS350B3 MWC 05.53.00.608 NO MORE PARTICLES FOUND AND NO RE-OCCURRENCE OF THE CHIP LIGHT.
